Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 829820, 9 pages
http://dx.doi.org/10.1155/2013/829820
Research Article

Superconvergence of a New Nonconforming Mixed Finite Element Scheme for Elliptic Problem

1Department of Mathematics and Physics, Luoyang Institute of Science and Technology, Luoyang 471003, China
2School of Mathematics and Statistics, Zhengzhou University, Zhengzhou 450001, China

Received 3 January 2013; Revised 30 June 2013; Accepted 5 July 2013

Academic Editor: Trung Nguyen Thoi

Copyright © 2013 Lifang Pei and Dongyang Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P.-A. Raviart and J. M. Thomas, “A mixed finite element method for 2nd order elliptic problems,” in Mathematical Aspects of Finite Element Methods, vol. 606 of Lecture Notes in Mathematics, pp. 292–315, Springer, Berlin, Germany, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Farhloul and M. Fortin, “A nonconforming mixed finite element for second-order elliptic problems,” Numerical Methods for Partial Differential Equations, vol. 13, no. 5, pp. 445–457, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Cockburn, G. Kanschat, I. Perugia, and D. Schötzau, “Superconvergence of the local discontinuous Galerkin method for elliptic problems on Cartesian grids,” SIAM Journal on Numerical Analysis, vol. 39, no. 1, pp. 264–285, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z.-D. Luo, “Method of nonconforming mixed finite element for second order elliptic problems,” Journal of Computational Mathematics, vol. 18, no. 5, pp. 449–456, 2000. View at Google Scholar · View at MathSciNet
  5. D. Y. Shi and C. X. Wang, “A new low-order non-conforming mixed finite-element scheme for second-order elliptic problems,” International Journal of Computer Mathematics, vol. 88, no. 10, pp. 2167–2177, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Brezzi and M. Fortin, Mixed and Hybrid Finite Element Methods, vol. 15 of Springer Series in Computational Mathematics, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  7. P. B. Bochev and M. D. Gunzburger, “Finite element methods of least-squares type,” SIAM Review, vol. 40, no. 4, pp. 789–837, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. B. Bochev, C. R. Dohrmann, and M. D. Gunzburger, “Stabilization of low-order mixed finite elements for the Stokes equations,” SIAM Journal on Numerical Analysis, vol. 44, no. 1, pp. 82–101, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D.-Y. Shi and H.-H. Wang, “Nonconforming H1-Galerkin mixed FEM for Sobolev equations on anisotropic meshes,” Acta Mathematicae Applicatae Sinica, vol. 25, no. 2, pp. 335–344, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. C. Chen and H. R. Chen, “New mixed element schemes for a second-order elliptic problem,” Mathematica Numerica Sinica, vol. 32, no. 2, pp. 213–218, 2010. View at Google Scholar · View at MathSciNet
  11. F. Shi, J. P. Yu, and K. T. Li, “A new mixed finite element scheme for elliptic equations,” Chinese Journal of Engineering Mathematics, vol. 28, no. 2, pp. 231–237, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Hu, H. Y. Man, and Z. C. Shi, “Constrained nonconforming rotated Q1 element for Stokes flow and planar elasticity,” Mathematica Numerica Sinica, vol. 27, no. 3, pp. 311–324, 2005. View at Google Scholar · View at MathSciNet
  13. J. Droniou and C. le Potier, “Construction and convergence study of schemes preserving the elliptic local maximum principle,” SIAM Journal on Numerical Analysis, vol. 49, no. 2, pp. 459–490, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. Rannacher and S. Turek, “Simple nonconforming quadrilateral Stokes element,” Numerical Methods for Partial Differential Equations, vol. 8, no. 2, pp. 97–111, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Y. Shi, Y. C. Peng, and S. C. Chen, “Error estimates for rotated Q1rot element approximation of the eigenvalue problem on anisotropic meshes,” Applied Mathematics Letters, vol. 22, no. 6, pp. 952–959, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Q. Lin and N. N. Yan, The Construction and Analysis of High Accurate Finite Element Methods, Hebei University Press, Baoding, China, 1996.